MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE WIGGLE GUIDE WIRE; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR HI-TORQUE WIGGLE GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 22299M-W2
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The distal tip of a coronary wire (wiggle wire) broke off inside of a coronary artery.The team tried to multiple techniques to remove the wire, which were all unsuccessful.It was deemed that it would not harm the patient going forward, and it was left within the patient and the procedure ended.The wire was saved and will be sent back to the vendor to determine a potential cause of the failure.

Brand Name
HI-TORQUE WIGGLE GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591
MDR Report Key18629390
Report Number18629390
Device Sequence Number7954974
Product Code DQX
UDI-Device Identifier08717648079719
UDI-Public(01)08717648079719
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2023
Report Date (Section F) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22299M-W2
Device Catalogue Number22299M-W2
Device Lot Number2092761
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer02/02/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA09/28/2023